# SDR IPXA2022042081323

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,473 hours, 13,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASLIDE ARMING TEST BUZZER NOT WORKINGSLIDE ARMING TEST BUZZER OPS CK NORMAL PER AMM 52-73-0401 PARA. J.
